# SDR NOCA10906

- Difficulty date: August 1, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: B, A

## Discrepancy

AT 1000 AGL, CLIMB THRUST WAS SELECTED.  THRUST REDUCED TO CLIMB FOLLOWED BY LOUD BANGS AND AIRCRAFT VIBRATION.  EGT ROSE RAPIDLY AND LIMIT WAS EXCEEDED.  MAX EGT RECORDED WAS 910 DEGREES CELCIUS.  LT ENGINE THRUST WAS REDUCED, LOUD BANGS AND VIBRATION STOPPED.  ENGINE OPERATED NORMALLY AT A REDUCED THRUST SETTING.  (OPEN)
